# SDR ASAA2013082695882

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 23,246 hours, 7,066 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Aft Cargo Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE DETECTOR FAULT, ACFT GROUNDED.  ACCOMPLISHED FIM 26-16, TASK 805, COULD NOT DUPLICATE.  OPS CHECKED GOOD.  NO HISTORY 60 DAYS.  OK FOR SVC.
